# SDR DALA2024120911524

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 71,245 hours, 30,954 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Transceiver
- Part number: 8220334005
- Part serial: 4173TL
- Condition: Inoperative
- Location: R
- Part time: 34,296 hours, 13,568 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SHIP 3740 -DIV- DIVERTED TO PVU (PROVO, UTAH) DUE TO LOSS OF CAPTAIN'S ILS, FD AND HUD ON APPROACH SLC DURING CAT 3 OPERATIONS. PVU CAT 1 OPERATIONS. CORRECTIVE ACTION: REPLACED LEFT RADIO ALTIMETER. OPS CHECKS GOOD.
